# SDR RRXA11352

- Difficulty date: June 14, 2001
- Submitted: August 17, 2001
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 83,056 hours, 21,920 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Skin
- Part number: 56441300
- Condition: Corroded
- Location: Fs1793rstr 26
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND EMPINNAGE EXT SKIM, FS 1793, R STR 26, HAS HEAVY CORR EXFOLIATION AROUND A FASTNER, *** CORRECTIVE ACTION ***  CUT OUT DAMAGE AREA, FABRICATED REPAIR DOUBLER PER SRM 53-5-0 FIG 46A18, FILLER PER SRM 53-2-0 FIG 1D AND INSTALLED REPAIR PARTS PER SRM 51-1-21 AND 53-2-0 FIG 10.
